A1 Journal article – refereed
On N-algebraic power series having polynomial growths

List of Authors: Honkala J
Publication year: 2000
Journal: Communications in Algebra
Journal name in source: COMMUNICATIONS IN ALGEBRA
Journal acronym: COMMUN ALGEBRA
Volume number: 28
Issue number: 7
Number of pages: 12
ISSN: 0092-7872

We study polynomial growth of algebraic series. It is proved that if an N-algebraic series tau with arbitrarily many commuting variables has polynomial growth, then tau is in fact N-rational. Also, polynomial growth is decidable. Similar results are proved for N-algebraic series with noncommuting variables having bounded supports. It is also shown that polynomial growth is not decidable for N-algebraic series having noncommuting variables without the additional condition on the supports.

Internal Authors/Editors

Last updated on 2019-14-06 at 12:49